# SDR SWAA2016032350170

- Difficulty date: March 10, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 62,721 hours, 49,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546567
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STATION 1006, STRINGER 27L - 27R.  REPAIRED SHEAR TIE IAW SRM.
